# SDR AALA20100328DFW01

- Difficulty date: March 28, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 56,369 hours, 28,733 cycles
- Engine: Pwa JT8D217
- Engine time: 3,075 hours, 1,691 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AFTER CLIMB THE RIGHT ENGINE COMPRESSOR STALLED.  CREW SHUT DOWN ENGINE (SINGLE ENGINE TIME 15 MINUTES) EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE RIGHT ENGINE AND ISOLATORS AT DFW ON 03/28/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
